# SDR QXEA2011081600671

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 156-176 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25S HAS CORRODED FASTENERS AND POSSIBLE CORROSION FR 156 TO 176.  REMOVED 4 CORRODED RIVETS IAW SRM 51-42-05-02-01, FOUND CORROSION LIMITED TO RIVETS ONLY.  INTALLED 4 NAS10975AD5 RIVETS IAW SRM 51-42-05-02-01. TREATED, PRIMED, PAINTED AND APPLIED CPC AS NECESSARY IAW SRM 51-21-10-02-01, 51-25-10-02-01, 51-25-05-02-01 AND AMM 51-25-01-3990-801.
